# SDR AALA202508184324

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 25,581 hours, 10,230 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT CREW REPORTS THAT THE FLIGHT DECK DOOR LATCH HANDLE IS DIFFICULT TO ROTATE AND IT IS HARD TO OPEN THE DOOR FROM INSIDE THE FLIGHT DECK. MAINTENANCE FOUND THE FLOOR GRATE BELOW THE FLIGHT DECK DOOR SLIGHTLY LOOSE AND SECURED IT PER AMM 52-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED WHEN OPERATING THE FLIGHT DECK DOOR.
